MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, ONESTEP CPR, SINGLE

BIO-DETEK INCORPORATED ELECTRODES, ONESTEP CPR, SINGLE
Model Number 9355-0953-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated device displayed a "poor pad contact" message using these electrodes.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The actual electrodes from the event were not available for evaluation.Instead, electrodes from retained samples of the same lot number were investigated.Evaluation of the electrodes did not reveal any irregularities that would have contributed to the reported event.Analysis of reports of this type has not identified an increase in trend.
 
Additional Manufacturer Narrative
The electrodes were returned for evaluation; the malfunction was duplicated during visual evaluation.The malfunction was attributed to a disconnected jumper wire (self test wire) on the electrode pad.This type of failure does not disable the electrode from delivering therapy when attached to a defibrillator.This is a malfunction which only impacts self-test of the electrode with the defibrillator.This type of malfunction does not pose any clinical impact and does not meet our guidelines for reportability.Analysis for reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES, ONESTEP CPR, SINGLE
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key8817834
Report Number1218058-2019-00089
Device Sequence Number16731412
Product Code MKJ
UDI-Device Identifier00847946016265
UDI-Public00847946016265
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/30/2019
Device Model Number9355-0953-01
Device Catalogue Number9355-0953-01
Device Lot Number3117A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer07/02/2019
07/02/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date08/30/2019
10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1